# SDR USAA2010091692009

- Difficulty date: September 1, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812Y198
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON INTERCOSTAL BETWEEN BS 986 TO BS 967, LBL 18.  REPLACED INTERCOSTAL BETWEEN BS 986 TO BS 967, LBL 18 IAW SRM 53-60-02.
